# SDR 97UAL900483

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF NR 2 FORWARD TIRE ASSEMBLY, FOUND AXLE SLEEVE MIGRATED AND LOOSE.  *S/D*  ACCOMPLISHED SLEEVE MIGRATION CHECK PER MM 32-41-01.  NO FURTHER DISCREPANCIES HAVE OCCURRED.
